Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Statins and peripheral neuropathy
Statins and peripheral neuropathy
Hi @dutchman09, There are also two related discussion similar to yours that you may want to join to meet other members who have discussed statins and neuropathy.
> Groups > Neuropathy > Statins and peripheral neuropathy
> Groups > Neuropathy > Statins cause peripheral neuropathy?
Since you mentioned you have never had high cholesterol, do you mind me asking what condition were you being treated for with statins?
Jump to this post
After my heart attack on February 8, 2010 I was introduced to a local Cardiologist who started me on Plavix, Metoprolol Tartrate, Isosorbide and Crestor. After being diagnosed with PN I discontinued the Crestor on Oct. 15. 2018 and the Plavix on April 20, 2019 at the suggestion of another doctor because I also take 81 mg aspirin. Never during the 8 years of' 'treatment' was I told any Cholesterol level numbers, just that it was high and that I also had diabetes when on my last office visit to this Cardiologist HER own test results showed my Glucose at 101 and I blame my own naive 'respect' for the medical profession for not wanting to second guess this woman until it was too late! I am stuck with this condition and after consulting 27 legal offices was repeatedly told that all the court cases, judgements and class action suites against statins and Astrazeneca (the maker of Crestor) were closed. After extensive research there is no doubt in my mind that this is the only cause for my contracting PN.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In